# SDR USAA2009102192832

- Difficulty date: September 22, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65505724
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER EXTERNAL SKIN OF TOP GATE OF FORWARD SERVICE DOOR BETWEEN BS 299 TO BS 329, WL 210.  REPLACED TOP GATE OF FORWARD SERVICE DOOR BETWEEN BS 299 TO BS 329, WL 210 IAW B737 SRM 51-10-02.
